Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ribbon $2$–knots, $1+1=2$ and Duflo's theorem for arbitrary Lie algebras

Dror Bar-Natan, Zsuzsanna Dancso and Nancy Scherich

Algebraic & Geometric Topology 20 (2020) 3733–3760
Bibliography
1 A Alekseev, B Enriquez, C Torossian, Drinfeld associators, braid groups and explicit solutions of the Kashiwara–Vergne equations, Publ. Math. Inst. Hautes Études Sci. 112 (2010) 143 MR2737979
2 A Alekseev, E Meinrenken, On the Kashiwara–Vergne conjecture, Invent. Math. 164 (2006) 615 MR2221133
3 A Alekseev, C Torossian, The Kashiwara–Vergne conjecture and Drinfeld’s associators, Ann. of Math. 175 (2012) 415 MR2877064
4 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
5 D Bar-Natan, Z Dancso, Finite-type invariants of w–knotted objects, I : w–knots and the Alexander polynomial, Algebr. Geom. Topol. 16 (2016) 1063 MR3493416
6 D Bar-Natan, Z Dancso, Finite type invariants of w–knotted objects, II : Tangles, foams and the Kashiwara–Vergne problem, Math. Ann. 367 (2017) 1517 MR3623232
7 D Bar-Natan, Z Dancso, Finite type invariants of w–knotted objects, III : The double tree construction, preprint (2019)
8 D Bar-Natan, T T Q Le, D P Thurston, Two applications of elementary knot theory to Lie algebras and Vassiliev invariants, Geom. Topol. 7 (2003) 1 MR1988280
9 T E Brendle, A Hatcher, Configuration spaces of rings and wickets, Comment. Math. Helv. 88 (2013) 131 MR3008915
10 J S Carter, M Saito, Knotted surfaces and their diagrams, 55, Amer. Math. Soc. (1998) MR1487374
11 Z Dancso, I Halacheva, M Robertson, Circuit algebras are wheeled props, preprint (2020) arXiv:2009.09738
12 M Duflo, Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. École Norm. Sup. 3 (1970) 23 MR269777
13 M Duflo, Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Sci. École Norm. Sup. 10 (1977) 265 MR444841
14 D L Goldsmith, The theory of motion groups, Michigan Math. J. 28 (1981) 3 MR600411
15 Harish-Chandra, On some applications of the universal enveloping algebra of a semisimple Lie algebra, Trans. Amer. Math. Soc. 70 (1951) 28 MR44515
16 V F R Jones, Planar algebras, I, preprint (1999) arXiv:math/9909027
17 M Kashiwara, M Vergne, The Campbell–Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978) 249 MR492078
18 S Satoh, Virtual knot presentation of ribbon torus-knots, J. Knot Theory Ramifications 9 (2000) 531 MR1758871